# SDR ASAA2022101040239

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,588 hours, 14,581 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AND DURING TAXI OUT F/O PITOT HEAT LIGHT ILLUMINATED. GROUNDED - YES. FO'S PITOT HEAT C/B (P18-3 D 5) WAS TRIPPED. RESET C/B REF B737-800 AMM 20-60-01. PERFORMED PITOT HEAT OPS CK REF B737-800 AMM 34-11-01-860-174. OPS CK GOOD.
